# SDR IPXA1568809

- Difficulty date: August 13, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO BAY CEILING SUPPORT BRACKET BROKEN BS 520, BL 0, WL 199.  REPLACED BRACKET (CHANNEL) IAW SRM 51-40-02-0G, DWG PL 453N1858, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-20-04-0G.
